# SDR DALA2021100406064

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 63,377 hours, 20,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 27A EMERGENCY EXIT SIGN FELL OFF. CORRECTIVE ACTION: REATTACHED 27A EMERGENCY EXIT SIGN. (8052964)
